# SDR SWIA201334741

- Difficulty date: September 16, 2013
- Submitted: September 30, 2013
- Operation: Air carrier
- Aircraft: N162PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15162
- Aircraft time: 13,731 hours, 9,929 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND MINOR CHAFE ON BELLY AT FS 913-927  STRINGER 27.  C-CHECK REPAIR TO FS SKIN FS 913 TO 927 AT STRINGER 27 IAW REO.
